# SDR 08FDEA01840

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53986743200210
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE THRU DOOR 312 AR, RIGHT INTERCOSTAL BETWEEN FRAME 85 AND 86 IS BENT.  REMOVED OLD INTERCOSTAL IAW A310 SRM 51-40-21.  INSTALLED NEW INTERCOSTAL IAW A310 SRM 51-40-21.
